• Previous Article
    On finite length nonbinary sequences with large nonlinear complexity over the residue ring $ \mathbb{Z}_{m} $
  • AMC Home
  • This Issue
  • Next Article
    New optimal error-correcting codes for crosstalk avoidance in on-chip data buses
doi: 10.3934/amc.2020107

Optimal antiblocking systems of information sets for the binary codes related to triangular graphs

1. 

Zentrum Mathematik, Technische Universität München, 80290 München, Germany

2. 

Department of Mathematical Sciences, Isfahan University of Technology, Isfahan, 84156-83111, Iran

3. 

Dipartimento di Matematica e Informatica Università degli Studi di Perugia, Via Vanvitelli 106123 Perugia, Italy

* Corresponding author: Hans-Joachim Kroll

Dedicated to Professor Helmut Karzel on the occasion of his 92nd birthday.

Received  July 2020 Published  August 2020

We present AI-systems for the binary codes obtained from the adjacency relation of the triangular graphs $ T(n) $ for any $ n\ge 5 $. These AI-systems are optimal and have for $ n $ odd the full error-correcting capability.

Citation: Hans-Joachim Kroll, Sayed-Ghahreman Taherian, Rita Vincenti. Optimal antiblocking systems of information sets for the binary codes related to triangular graphs. Advances in Mathematics of Communications, doi: 10.3934/amc.2020107
References:
[1]

J. D. KeyJ. Moori and B. G. Rodrigues, Permutation decoding for the binary codes from triangular graphs, European J. Combin., 25 (2004), 113-123.  doi: 10.1016/j.ejc.2003.08.001.  Google Scholar

[2]

H.-J. Kroll and R. Vincenti, Antiblocking decoding, Discrete Appl. Math., 158 (2010), 1461-1464.  doi: 10.1016/j.dam.2010.04.007.  Google Scholar

[3]

H.-J. Kroll and R. Vincenti, How to find small AI-systems for antiblocking decoding, Discrete Math., 312 (2012), 657-665.  doi: 10.1016/j.disc.2011.06.014.  Google Scholar

[4]

V. Pless and W. C. Huffman, Handbook of Coding Theory, Elsevier, Amsterdam, 1998. Google Scholar

[5]

J. Schönheim, On Coverings, Pacific J. Math., 14 (1964), 1405-1411.  doi: 10.2140/pjm.1964.14.1405.  Google Scholar

[6]

V. D. Tonchev, Combinatorial Configurations Designs, Codes, Graphs, Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 40, Longman, New York, 1988.  Google Scholar

show all references

References:
[1]

J. D. KeyJ. Moori and B. G. Rodrigues, Permutation decoding for the binary codes from triangular graphs, European J. Combin., 25 (2004), 113-123.  doi: 10.1016/j.ejc.2003.08.001.  Google Scholar

[2]

H.-J. Kroll and R. Vincenti, Antiblocking decoding, Discrete Appl. Math., 158 (2010), 1461-1464.  doi: 10.1016/j.dam.2010.04.007.  Google Scholar

[3]

H.-J. Kroll and R. Vincenti, How to find small AI-systems for antiblocking decoding, Discrete Math., 312 (2012), 657-665.  doi: 10.1016/j.disc.2011.06.014.  Google Scholar

[4]

V. Pless and W. C. Huffman, Handbook of Coding Theory, Elsevier, Amsterdam, 1998. Google Scholar

[5]

J. Schönheim, On Coverings, Pacific J. Math., 14 (1964), 1405-1411.  doi: 10.2140/pjm.1964.14.1405.  Google Scholar

[6]

V. D. Tonchev, Combinatorial Configurations Designs, Codes, Graphs, Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 40, Longman, New York, 1988.  Google Scholar

Figure .  The set $\{x, y\}, \; x < y $ belongs to $\mathcal A_l$ iff $l$ is placed in $(x, y)$
[1]

Awais Younus, Zoubia Dastgeer, Nudrat Ishaq, Abdul Ghaffar, Kottakkaran Sooppy Nisar, Devendra Kumar. On the observability of conformable linear time-invariant control systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020444

[2]

Touria Karite, Ali Boutoulout. Global and regional constrained controllability for distributed parabolic linear systems: RHUM approach. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020055

[3]

Agnaldo José Ferrari, Tatiana Miguel Rodrigues de Souza. Rotated $ A_n $-lattice codes of full diversity. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020118

[4]

Noufel Frikha, Valentin Konakov, Stéphane Menozzi. Well-posedness of some non-linear stable driven SDEs. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 849-898. doi: 10.3934/dcds.2020302

[5]

Yongge Tian, Pengyang Xie. Simultaneous optimal predictions under two seemingly unrelated linear random-effects models. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020168

[6]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[7]

Lingju Kong, Roger Nichols. On principal eigenvalues of biharmonic systems. Communications on Pure & Applied Analysis, 2021, 20 (1) : 1-15. doi: 10.3934/cpaa.2020254

[8]

Peizhao Yu, Guoshan Zhang, Yi Zhang. Decoupling of cubic polynomial matrix systems. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 13-26. doi: 10.3934/naco.2020012

[9]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[10]

Felix Finster, Jürg Fröhlich, Marco Oppio, Claudio F. Paganini. Causal fermion systems and the ETH approach to quantum theory. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020451

[11]

Xiyou Cheng, Zhitao Zhang. Structure of positive solutions to a class of Schrödinger systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020461

[12]

Simon Hochgerner. Symmetry actuated closed-loop Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 641-669. doi: 10.3934/jgm.2020030

[13]

Javier Fernández, Cora Tori, Marcela Zuccalli. Lagrangian reduction of nonholonomic discrete mechanical systems by stages. Journal of Geometric Mechanics, 2020, 12 (4) : 607-639. doi: 10.3934/jgm.2020029

[14]

Lingwei Ma, Zhenqiu Zhang. Monotonicity for fractional Laplacian systems in unbounded Lipschitz domains. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 537-552. doi: 10.3934/dcds.2020268

[15]

Peter H. van der Kamp, D. I. McLaren, G. R. W. Quispel. Homogeneous darboux polynomials and generalising integrable ODE systems. Journal of Computational Dynamics, 2021, 8 (1) : 1-8. doi: 10.3934/jcd.2021001

[16]

Yuri Fedorov, Božidar Jovanović. Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020375

[17]

João Marcos do Ó, Bruno Ribeiro, Bernhard Ruf. Hamiltonian elliptic systems in dimension two with arbitrary and double exponential growth conditions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 277-296. doi: 10.3934/dcds.2020138

[18]

Sergey Rashkovskiy. Hamilton-Jacobi theory for Hamiltonian and non-Hamiltonian systems. Journal of Geometric Mechanics, 2020, 12 (4) : 563-583. doi: 10.3934/jgm.2020024

[19]

Meilan Cai, Maoan Han. Limit cycle bifurcations in a class of piecewise smooth cubic systems with multiple parameters. Communications on Pure & Applied Analysis, 2021, 20 (1) : 55-75. doi: 10.3934/cpaa.2020257

[20]

Shiqi Ma. On recent progress of single-realization recoveries of random Schrödinger systems. Electronic Research Archive, , () : -. doi: 10.3934/era.2020121

2019 Impact Factor: 0.734

Article outline

Figures and Tables

[Back to Top]